# SDR SWIA2019052845923

- Difficulty date: May 28, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 39,630 hours, 35,117 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reservoir
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING. LEFT MAIN LANDING GEAR SLOW. COMPLIED WITH QRH GEAR DISAGREE. (FLT#3587) CLOSED REMOVED AND REPLACED RESERVOIR. PERFORMED FULL GEAR SWINGS, IAW AMM. NO DEFECTS NOTED.
